Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2026

Severe Thunderstorm Warning 36, NWS Tulsa, OK

March 6, 2026Mayes County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Mar 6, 2026, 9:34 PM CST for Mayes County, Oklahoma. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 6, 2026, 9:34 PM CST (03:34 UTC)
Expired
Mar 6, 2026, 10:15 PM CST
In force
41 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

County Mayes County, OK

The radar

The Tulsa radar (KINX), 37 km from the middle of the area, began a volume at 03:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 8, 8:30 AM CSTTornado WatchSPC243 days
Mar 6, 2:44 PM CSTTornado WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 3.6 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2026-03-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 469 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2026-03-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 129 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
469 J/kg
Mixed-layer CIN
-38 J/kg
Mixed-layer LCL
1415 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
129 m²/s²
0-3 km storm-relative helicity
245 m²/s²
Significant tornado parameter
0.3
Supercell composite
5.8

Open this sounding in Storm Lab

The text

As transmitted.

741 
WUUS54 KTSA 070334
SVRTSA
OKC097-070415-
/O.NEW.KTSA.SV.W.0036.260307T0334Z-260307T0415Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
934 PM CST Fri Mar 6 2026

The National Weather Service in Tulsa has issued a

* Severe Thunderstorm Warning for...
  Mayes County in northeastern Oklahoma...

* Until 1015 PM CST.

* At 934 PM CST, severe thunderstorms were located along a line
  extending from near Disney to 4 miles southwest of Adair to 5 miles
  west of Chouteau, moving east at 35 mph.

  HAZARD...60 mph wind gusts and half dollar size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations in or near the path include...
  Pensacola...                      Adair...
  Pryor...                          Cherokee State Park...
  Langley...                        Snowdale State Park...
  Disney Little Blue State Park...  Spavinaw State Park...
  Strang...                         Disney...
  Hoot Owl...                       Salina...
  Chouteau...                       Pryor Creek...
  Sportsmen Acres Community...      Spavinaw...

This includes Interstate 44 between mile markers 265 and 272.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

A Tornado Watch remains in effect until 1000 PM CST for northeastern
Oklahoma.

&&

LAT...LON 3651 9501 3634 9501 3614 9528 3616 9544
      3630 9544 3651 9535
TIME...MOT...LOC 0334Z 253DEG 29KT 3646 9501 3641 9534 3616 9543 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
1 follow-up statement
487 
WWUS54 KTSA 070355
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
955 PM CST Fri Mar 6 2026

OKC097-070415-
/O.CON.KTSA.SV.W.0036.000000T0000Z-260307T0415Z/
Mayes OK-
955 PM CST Fri Mar 6 2026

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CST
FOR CENTRAL MAYES COUNTY...

At 955 PM CST, severe thunderstorms were located along a line
extending from 3 miles northwest of Pensacola to near Hoot Owl to 2
miles south of Chouteau, moving east at 30 mph.

HAZARD...70 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings.

Locations in or near the path include...
Pensacola...                      Cherokee State Park...
Langley...                        Snowdale State Park...
Disney Little Blue State Park...  Spavinaw State Park...
Strang...                         Disney...
Hoot Owl...                       Salina...
Chouteau...                       Pryor Creek...
Sportsmen Acres Community...      Spavinaw...
Adair...                          

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 400 AM CST for northeastern
Oklahoma.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3651 9501 3634 9501 3614 9528 3616 9544
      3635 9528 3651 9524
TIME...MOT...LOC 0355Z 250DEG 28KT 3650 9516 3636 9515 3615 9536 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 6, 5:39 PM CST, 3 hours 55 minutes earlier. Its key messages:

  • Updated at 1116 AM PM CST Fri Mar 6 2026
  • Potentially more widespread severe weather threat with all modes possible may develop this afternoon and continue into early Saturday morning.
  • Continued heavy rainfall potential through Saturday morning with a localized flash flooding threat.
  • Dry for Sunday, but additional storm chances return early to middle of next week.
Area forecast discussion, Mar 6, 5:39 PM CST, 3 hours 55 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
539 PM CST Fri Mar 6 2026

...New AVIATION...

.KEY MESSAGES...
Updated at 1116 AM PM CST Fri Mar 6 2026

 - Potentially more widespread severe weather threat with all
   modes possible may develop this afternoon and continue into
   early Saturday morning.

 - Continued heavy rainfall potential through Saturday morning
   with a localized flash flooding threat.

 - Dry for Sunday, but additional storm chances return early to
   middle of next week.

&&

.SHORT TERM...
(Through tonight )
Issued at 1116 AM CST Fri Mar 6 2026

An active severe weather day is still anticipated over the local
area from this afternoon through tonight, though details regarding
the corridor of highest threat remain unclear. At this time, the
potential for higher-end severe weather exists, with areas east of
Highway 75 generally favored, but this threat remains highly
conditional. BLUF...residents of eastern Oklahoma and west central
and northwest AR need to remain alert to severe weather potential
and keep up with the forecast as details start to emerge over the
next several hours.

At present, a band of elevated thunderstorms continues along and
west of Highway 75 in northeast OK in a zone of low level warm
advection. Latest CAMs continue to weaken this and lift it north
into early this afternoon, which makes sense, but they have
struggled with the initialization. For the moment these remain
sub-severe, though MUCPAE of around 1000 does support a hail
threat. One signal that has emerged in the data is for additional
discrete cells to develop this afternoon within an axis of
stronger sfc-based instability that spreads north into SE OK and
eventually points north later this afternoon. Early signs of this
could be in developing convection currently across central TX,
which would lift northeast into this increasingly unstable air.
Should these sustain, this might be the best opportunity for more
significant severe weather, especially as low level jet
strengthens this evening. But again, uncertainty remains quite
high.

By late this evening and overnight, a cold front will begin to
push southeast across the local area, with additional convection
forced along this boundary. Still not clear how much the
environment will be impacted by storms today, but frontal storms
should at least pose a limited wind threat overnight, while
becoming more focused over southeast OK and into WC AR with time.
Front may tend to undercut storms which could be a limiting
factor as well.

Finally, worth noting that PWAT values well above climatology
reside over the region, and will support high rainfall rates in
more sustained convection. OVerall rainfall amounts could end up
highly variable, but at least localized 3-4" amounts are feasible
and would result in some flash flooding through tonight,
especially from SE OK through NW AR.

&&

.LONG TERM...
(Tomorrow through Friday)
Issued at 1116 AM CST Fri Mar 6 2026

Showers and thunderstorms will be ongoing Saturday near the
frontal zone and continue through much of the morning at least.
Lingering potential for severe weather continues, though most
storms are expected to be elevated, outside potentially areas
near the Red RIver early. Once this finally clears the area, quiet
conditions prevail Saturday night and Sunday, with a light freeze
possible Sunday morning across some of NE OK and NW AR.

Cutoff portion of upper low is forecast to eject into the
southern plains early next week with rain and thunderstorm chances
returning. Some additional flooding and severe potential will
likely exist into mid-week. Pattern is then expected to transition
back to a more settled WNW flow aloft late next week.

&&

.AVIATION...
(00Z TAFS)
Issued at 539 PM CST Fri Mar 6 2026

Clusters of showers and thunderstorms will affect NE OK sites over
the next few hours with lowered VSBY and lightning along with some
periods of gusty winds possible in the strongest storms. Storms
will then shift into NW AR sites later this evening while a cold
front drops into NE OK toward the midnight hour. Additional
thunderstorm development is expected along the front as it moves
through the region. overnight into tomorrow morning. The front
will also bring a wind shift from southerly to northwesterly
through the rest of the period. Gusts near 20 knots will likely
follow the front through tomorrow morning. CIGs should generally
remain VFR through a lot of the period outside of some MVFR CIGs
possible with some thunderstorms.

Bowlan

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   46  61  38  72 /  60  10   0   0
FSM   58  70  43  74 /  90  60  10   0
MLC   50  66  41  74 /  80  30  10   0
BVO   41  60  33  72 /  60   0   0   0
FYV   50  67  37  73 /  80  50  10   0
BYV   55  65  38  69 /  90  50  10   0
MKO   48  62  37  71 /  80  20  10   0
MIO   45  58  36  68 /  80   0   0   0
F10   46  60  37  71 /  70  10  10   0
HHW   57  68  46  71 /  90  70  40  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...None.
AR...None.
&&

SHORT TERM...14
LONG TERM....14
AVIATION...04
Hazardous weather outlook, Mar 6, 1:21 PM CST, 8 hours 13 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
121 PM CST Fri Mar 6 2026

ARZ001-002-010-011-019-020-029-OKZ049-053>076-071930-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
121 PM CST Fri Mar 6 2026

...SEVERE WEATHER LIKELY THIS AFTERNOON INTO TONIGHT...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...This Afternoon and Tonight.
TORNADO.
	RISK...Elevated.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Late Afternoon.

SEVERE THUNDERSTORM.
	RISK...Elevated.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Late Afternoon.

HEAVY RAIN AND FLASH FLOOD.
	RISK...Limited.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Late Afternoon.

SIGNIFICANT WINDS.
	RISK...Limited.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

DISCUSSION...
Showers and thunderstorms are expected to quickly increase in
coverage and intensity during the afternoon and evening hours.
There is a conditional threat for severe weather this afternoon
and tonight, with ongoing uncertainties relating to widespread
cloud cover and somewhat cooler air left behind from earlier
storms. But assuming storms are able to get going, large hail (2+
inches), damaging winds (70+ mph), and tornadoes may all occur.
Areas of heavy rain are likely. Storms will initially focus across
southeast OK, spreading north and east with time. Storm activity
will diminish overnight behind a cold front.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Likely.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.
SATURDAY...Thunderstorm Potential.
SUNDAY...No Hazards.
MONDAY...Thunderstorm Potential...High Wind Potential.
TUESDAY...Thunderstorm Potential...High Wind Potential...Heavy Rain Potential.
WEDNESDAY...Thunderstorm Potential...Heavy Rain Potential.
THURSDAY...No Hazards.

EXTENDED DISCUSSION...

A few storms will persist into Saturday morning before completely
winding down. Sunday appears to be quiet, but another weather
system will bring storms back to the area Monday-Wednesday. Once
again, there will be the potential for severe weather and heavy
rain for much of the area. Temperatures will remain above normal
for the entire week.

weather.gov/tulsa contains additional information.

In the hours before

Special weather statement, Mar 6, 8:48 PM CST, 46 minutes before
Special Weather Statement
National Weather Service Tulsa OK
848 PM CST Fri Mar 6 2026

OKZ060-061-067-070315-
Tulsa OK-Rogers OK-Wagoner OK-
848 PM CST Fri Mar 6 2026

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN ROGERS...
NORTHWESTERN WAGONER AND EAST CENTRAL TULSA COUNTIES THROUGH 915 PM
CST...

At 848 PM CST, Doppler radar indicated a strong thunderstorm 3 miles
southwest of Catoosa, moving east at 40 mph.

HAZARD...Penny size hail.

SOURCE...Radar indicated.

IMPACT...Minor hail damage to vegetation is possible.

Locations in or near the path include...
Catoosa...                        Verdigris...
Tiawah...                         Inola...
Claremore...                      Tulsa...

This includes Interstate 44 between mile markers 228 and 251.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 1000 PM CST for northeastern
Oklahoma.

&&

LAT...LON 3610 9588 3619 9591 3634 9556 3612 9548
TIME...MOT...LOC 0248Z 255DEG 33KT 3615 9583

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...<30 MPH
Special weather statement, Mar 6, 8:48 PM CST, 46 minutes before
Special Weather Statement
National Weather Service Tulsa OK
848 PM CST Fri Mar 6 2026

OKZ057-058-070315-
Craig OK-Ottawa OK-
848 PM CST Fri Mar 6 2026

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN CRAIG AND
SOUTHWESTERN OTTAWA COUNTIES THROUGH 915 PM CST...

At 848 PM CST, broadcast media reported a strong thunderstorm 3 miles
northeast of White Oak, moving northeast at 45 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Broadcast media.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
White Oak...                      Afton...
Bluejacket...                     Vinita...

This includes Interstate 44 between mile markers 277 and 297.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 1000 PM CST for northeastern
Oklahoma.

&&

LAT...LON 3683 9504 3669 9488 3667 9494 3667 9500
      3664 9500 3655 9523 3663 9531
TIME...MOT...LOC 0248Z 226DEG 39KT 3664 9521

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
Special weather statement, Mar 6, 9:19 PM CST, 15 minutes before
Special Weather Statement
National Weather Service Tulsa OK
919 PM CST Fri Mar 6 2026

OKZ058-070400-
Ottawa OK-
919 PM CST Fri Mar 6 2026

...A STRONG THUNDERSTORM WILL IMPACT OTTAWA COUNTY THROUGH 1000 PM
CST...

At 919 PM CST, Doppler radar indicated a strong thunderstorm near
Narcissa, moving northeast at 35 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Peoria...                         Commerce...
Narcissa...                       Ottawa...
Quapaw...                         Miami...
Twin Bridges State Park...        Fairland...
Picher...                         Baxter Springs...

This includes Interstate 44 between mile markers 301 and 324.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 1000 PM CST for northeastern
Oklahoma.

&&

LAT...LON 3685 9462 3674 9489 3686 9500 3700 9480
      3700 9462
TIME...MOT...LOC 0319Z 237DEG 32KT 3683 9493

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Local storm report, Mar 6, 9:22 PM CST, 12 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
922 PM CST Fri Mar 6 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 PM     Tstm Wnd Gst     4 W Pyramid Corners     36.79N 95.22W
03/06/2026  M66 MPH          Craig              OK   Mesonet

            Measured 66 mph wind gust at Vinita Mesonet.

&&

CAS
Special weather statement, Mar 6, 9:22 PM CST, 12 minutes before
Special Weather Statement
National Weather Service Tulsa OK
922 PM CST Fri Mar 6 2026

OKZ067-070-071-070400-
Muskogee OK-Wagoner OK-McIntosh OK-
922 PM CST Fri Mar 6 2026

...A STRONG THUNDERSTORM WILL IMPACT NORTH CENTRAL MCINTOSH...SOUTH
CENTRAL WAGONER AND NORTHWESTERN MUSKOGEE COUNTIES THROUGH 1000 PM
CST...

At 922 PM CST, Doppler radar indicated a strong thunderstorm 4 miles
southwest of Council Hill, moving northeast at 50 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Wainwright...                     Muskogee...
Pierce...                         Council Hill...
Boynton...                        Tullahassee...
Hitchita...                       Oktaha...
Summit...                         Porter...
Taft...

This includes Interstate 40 in Oklahoma between mile markers 251 and
260.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 1000 PM CST for southeastern,
northeastern and east central Oklahoma.

&&

LAT...LON 3555 9578 3555 9571 3565 9571 3590 9554
      3577 9522 3540 9565 3548 9582 3549 9582
TIME...MOT...LOC 0322Z 215DEG 45KT 3550 9569

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
Local storm report, Mar 6, 9:30 PM CST, 4 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
930 PM CST Fri Mar 6 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0858 PM     Tstm Wnd Gst     4 SSW Pryor             36.25N 95.34W
03/06/2026  E80 MPH          Mayes              OK   Broadcast Media

            Several storm trackers reported gusts of
            80-90 mph on south side of Pryor.

&&

CAS

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 6, 6:01 PM CSTSpecial Weather StatementTSAWashington29 min
Mar 6, 6:03 PM CSTTornado WarningTSAOsage, Tulsa57 min
Mar 6, 6:07 PM CSTSevere Thunderstorm WarningTSACreek, Okfuskee53 min
Mar 6, 6:08 PM CSTSpecial Weather StatementTSACreek37 min
Mar 6, 6:18 PM CSTTornado WarningTSACreek, Okfuskee42 min
Mar 6, 6:26 PM CSTSpecial Weather StatementTSACreek34 min
Mar 6, 6:34 PM CSTTornado Warning Tornado observedTSAOsage, Rogers, Tulsa, Washington43 min
Mar 6, 6:37 PM CSTSevere Thunderstorm WarningTSACreek, Tulsa16 min
Mar 6, 6:53 PM CSTTornado WarningTSACreek, Okfuskee, Okmulgee38 min
Mar 6, 7:07 PM CSTTornado WarningTSACraig, Mayes, Rogers38 min
Mar 6, 7:22 PM CSTTornado Warning Tornado observedTSACreek, Muskogee, Okmulgee, Tulsa, Wagoner53 min
Mar 6, 7:42 PM CSTSpecial Weather StatementTSAOkmulgee18 min
Mar 6, 7:42 PM CSTSevere Thunderstorm WarningTSACraig37 min
Mar 6, 7:55 PM CSTTornado WarningTSAMayes, Rogers, Wagoner50 min
Mar 6, 8:00 PM CSTSpecial Weather StatementTSAOkmulgee30 min
Mar 6, 8:13 PM CSTSpecial Weather StatementTSAOttawa47 min
Mar 6, 8:21 PM CSTAreal Flood AdvisoryTSAOkmulgee, Tulsa, Wagoner3 hr
Mar 6, 8:31 PM CSTFlash Flood WarningTSATulsa, Wagoner3 hr
Mar 6, 8:40 PM CSTTornado Warning Tornado observedTSAMayes50 min
Mar 6, 8:43 PM CSTSpecial Weather StatementTSACraig32 min
Mar 6, 8:48 PM CSTSpecial Weather StatementTSARogers27 min
Mar 6, 8:48 PM CSTSpecial Weather StatementTSACraig27 min
Mar 6, 8:51 PM CSTSevere Thunderstorm WarningTSACraig, Ottawa39 min
Mar 6, 8:54 PM CSTSevere Thunderstorm WarningTSAMayes, Rogers51 min
Mar 6, 8:58 PM CSTAreal Flood AdvisoryTSACraig, Ottawa3 hr
Mar 6, 9:02 PM CSTFlash Flood WarningTSATulsa2 hr
Mar 6, 9:07 PM CSTAreal Flood AdvisoryTSACraig, Mayes, Rogers3 hr
Mar 6, 9:11 PM CSTSevere Thunderstorm WarningTSAMayes, Rogers, Wagoner49 min
Mar 6, 9:15 PM CSTTornado WarningTSADelaware, Mayes60 min
Mar 6, 9:19 PM CSTSpecial Weather StatementTSAOttawa41 min
Mar 6, 9:22 PM CSTSpecial Weather StatementTSAMuskogee38 min
Mar 6, 9:28 PM CSTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Wagoner47 min
Mar 6, 9:36 PM CSTSevere Thunderstorm WarningTSAPittsburg54 min
Mar 6, 9:44 PM CSTSpecial Weather StatementTSAMuskogee31 min
Mar 6, 10:08 PM CSTSpecial Weather StatementTSACherokee37 min
Mar 6, 10:09 PM CSTSpecial Weather StatementTSAMuskogee36 min
Mar 6, 10:16 PM CSTSevere Thunderstorm WarningTSACherokee, Craig, Delaware, Mayes, Ottawa44 min
Mar 6, 10:18 PM CSTAreal Flood AdvisoryTSACraig, Delaware, Mayes, Ottawa3 hr
Mar 6, 10:30 PM CSTSevere Thunderstorm WarningTSALatimer, Pittsburg45 min
Mar 6, 10:40 PM CSTSpecial Weather StatementTSACherokee35 min
Mar 6, 10:46 PM CSTSpecial Weather StatementTSAMcIntosh29 min
Mar 6, 10:48 PM CSTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware42 min
Mar 6, 10:53 PM CSTSpecial Weather StatementTSACherokee37 min
Mar 6, 10:57 PM CSTSevere Thunderstorm WarningTSADelaware, Mayes, Ottawa18 min
Mar 6, 11:09 PM CSTSevere Thunderstorm WarningTSADelaware36 min
Mar 6, 11:10 PM CSTSpecial Weather StatementTSADelaware35 min
Mar 6, 11:18 PM CSTTornado WarningTSADelaware16 min
Mar 6, 11:22 PM CSTSpecial Weather StatementTSAHaskell38 min
Mar 6, 11:29 PM CSTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware46 min
Mar 6, 11:32 PM CSTSpecial Weather StatementTSAMcIntosh28 min
Mar 6, 11:38 PM CSTSevere Thunderstorm WarningTSADelaware52 min
Mar 7, 12:06 AM CSTSpecial Weather StatementTSANowata24 min
Mar 7, 12:16 AM CSTSpecial Weather StatementTSACherokee29 min
Mar 7, 12:35 AM CSTSevere Thunderstorm WarningTSAAdair, Cherokee, Sequoyah26 min
Mar 7, 12:39 AM CSTSpecial Weather StatementTSANowata, Tulsa, Washington36 min
Mar 7, 1:20 AM CSTSpecial Weather StatementTSACreek, Rogers, Tulsa55 min
Mar 7, 2:15 AM CSTSpecial Weather StatementTSACreek, Okfuskee, Okmulgee, Wagoner60 min
Mar 7, 3:13 AM CSTSpecial Weather StatementTSAMcIntosh32 min
Mar 7, 4:14 AM CSTSpecial Weather StatementTSAAdair31 min
Mar 7, 5:06 AM CSTSpecial Weather StatementTSALeFlore24 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2026Every severe thunderstorm warning in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.